# SDR IPXA2014081183958

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT ENGINE OTBD THRUST REVERSER HALF WILL NOT MOVE DURING OPS CHECK.  REPLACED LT ENGINE OTBD ACTUATOR ASSY LT & BLEED BACK IAW MM 78-31-21-404-035.
